# SDR SWAA2014111033971

- Difficulty date: September 18, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,353 hours, 23,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 0200200005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT IDENTIFIER LIGHT ASSEMBLY HOUSING CRACKED.  R & R LIGHT ASSEMBLY IAW AMM.
